# SDR 04FDEA01972

- Difficulty date: July 6, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SPLICE FITTING AT RT STA 1531 LONGERON 14 CRACKED.  MAIN DECK - SPLICE FITTING AT RT STA 1531 LONGERON 14 REMOVED AS PER SRM 51-31-01 VOLUME 2.  NEW SPLICE FITTING FABRICATED AS PER DWG A5A7112 AND INSTALLED AS PER SRM 51-31-01 VOLUME 2.
